Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


GOSH!! I'm soooo tired!!
Feb 14, 2004

Do you have any suggestions for combatting hiv/hepc related fatigue? I gotta get up and moving again! Can't stand being so tired all the time !

Response from Mr. Vergel

Fatigue can be a big problem for poz and Hep C patients. Are you on Interferon treatment for your Hep C? Interferon can cause fatigue and depression, but there could be many other reasons also. I would have your doctor check your testosterone, thyroid hormones, B-12 and hemoglobin blood levels first. Make sure you are getting good sleep (at least 6-8 hours). If you think you may be depressed, talk to your doctor about getting that treated also. Sometimes when nothing works, I like to drink green tea (it probably has some antioxidants besides the caffeine)or ginseng tea, and try to exercise lightly to bring my energy back. If I can't sleep well, I take medications like Ambien or Benadryl. B-12 shots really help me also for a few days (1 cc). Getting my testosterone levels over 500 nanograms make a huge difference in my energy and mood. Also, take a good antioxidant complex to aid your liver a little against free radicals (make sure you have Vitamin E, selenium, Vit C, B vitamins, alpha lipoic acid, and others). Also, try to get some sun (20 min or so) every day if you are light sensitive like me (grey weather brings me down)

Good luck. Do not get discouraged!

Nelson



Previous
High Liver Enzymes
Next
aids conference in san fran

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement